# SDR UALA2013011800316

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 65,166 hours, 23,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL PAN IS DENTED AT SERVICE CONNECTION AREA.  HFEC INSPECTION ACCOMPLISHED PER NTM PART 6 51-00-21, NO DEFECTS  NOTED.  REPLACED PAN WITH NEW PER ECRA 5300-01457 AND DRAWING 146N3650.  COMPLETED INSTALLATION REF DRAWING 146N3650.
